# SDR SWIA201229186

- Difficulty date: January 11, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 41,195 hours, 53,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 9 B/C IS OUT.  (FLT 7772)  RE-SECURED LOOSE TERMINAL ON OVERHEAD EMERGENCY LIGHT AT SEAT 9 BC.
